Some remarks on subdesigns of symmetric designs

W.H. Haemers, M. Shrikhande

Research output: Contribution to journalArticleProfessional

26 Downloads (Pure)
Original languageEnglish
Pages (from-to)361-366
JournalJournal of Statistical Planning and Inference
Volume3
Issue number4
Publication statusPublished - 1979
Externally publishedYes

Cite this

@article{a26c4078f63f495c9d6c771f12becd82,
title = "Some remarks on subdesigns of symmetric designs",
author = "W.H. Haemers and M. Shrikhande",
year = "1979",
language = "English",
volume = "3",
pages = "361--366",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "4",

}

Some remarks on subdesigns of symmetric designs. / Haemers, W.H.; Shrikhande, M.

In: Journal of Statistical Planning and Inference, Vol. 3, No. 4, 1979, p. 361-366.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Some remarks on subdesigns of symmetric designs

AU - Haemers, W.H.

AU - Shrikhande, M.

PY - 1979

Y1 - 1979

M3 - Article

VL - 3

SP - 361

EP - 366

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 4

ER -